# SDR HNAA2017072000246

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 53,104 hours, 62,891 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM. REJECTED TAKE OFF AT 50 KTS. FAILS TO ARM STATICALLY.  GROUND RAN IAW MM. OPS CHECKED GOOD, OK FOR SERVICE.
